Alert archive / Maine / Gale Warnings in 2021
Gale Warning 31, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 5, 2021, 2:52 AM EST. It took effect at Dec 6, 2021, 7:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2021, 2:52 AM EST (07:52 UTC)
- In effect from
- Dec 6, 2021, 7:00 AM EST
- Expired
- Dec 7, 2021, 10:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
416 WHUS71 KCAR 050752 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 252 AM EST Sun Dec 5 2021 ANZ050>052-051600- /O.CAN.KCAR.SC.Y.0077.000000T0000Z-211205T1800Z/ /O.UPG.KCAR.GL.A.0021.211206T1200Z-211207T1500Z/ /O.NEW.KCAR.GL.W.0031.211206T1200Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 252 AM EST Sun Dec 5 2021 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 10 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 7 AM Monday to 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
10 follow-up statements
744 WHUS71 KCAR 051447 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 947 AM EST Sun Dec 5 2021 ANZ050>052-060000- /O.CON.KCAR.GL.W.0031.211206T1200Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 947 AM EST Sun Dec 5 2021 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 10 AM EST TUESDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 7 AM Monday to 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Norcross
774 WHUS71 KCAR 052148 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 448 PM EST Sun Dec 5 2021 ANZ050>052-061000- /O.CON.KCAR.GL.W.0031.211206T1200Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 448 PM EST Sun Dec 5 2021 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 10 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 9 to 14 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 7 AM Monday to 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
787 WHUS71 KCAR 060204 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 904 PM EST Sun Dec 5 2021 ANZ050>052-061015- /O.CON.KCAR.GL.W.0031.211206T1200Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 904 PM EST Sun Dec 5 2021 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 10 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 9 to 14 ft expected, except 5 to 8 ft on the intra-coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 7 AM Monday to 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ CB
064 WHUS71 KCAR 060827 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 327 AM EST Mon Dec 6 2021 ANZ050>052-061700- /O.CON.KCAR.GL.W.0031.211206T1200Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 327 AM EST Mon Dec 6 2021 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft expected, except 5 to 8 ft on the intra- coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 7 AM Monday to 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
894 WHUS71 KCAR 061503 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1003 AM EST Mon Dec 6 2021 ANZ050>052-070000- /O.CON.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1003 AM EST Mon Dec 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 9 to 14 ft expected, except 5 to 8 ft on the intra-coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Norcross
899 WHUS71 KCAR 062140 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 440 PM EST Mon Dec 6 2021 ANZ050>052-071000- /O.CON.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 440 PM EST Mon Dec 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
133 WHUS71 KCAR 062313 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 613 PM EST Mon Dec 6 2021 ANZ050>052-070715- /O.CON.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 613 PM EST Mon Dec 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 ft, except 6 to 10 ft along the intra-coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ CB
396 WHUS71 KCAR 070209 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 909 PM EST Mon Dec 6 2021 ANZ050>052-071015- /O.CON.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 909 PM EST Mon Dec 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 ft, except 6 to 10 ft along the intra-coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ CB
529 WHUS71 KCAR 070818 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 318 AM EST Tue Dec 7 2021 ANZ050>052-071500- /O.CON.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 318 AM EST Tue Dec 7 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Southwest winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 12 ft, except 6 to 10 ft along the intra-coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
486 WHUS71 KCAR 071454 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 954 AM EST Tue Dec 7 2021 ANZ052-072300- /O.EXP.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ /O.NEW.KCAR.SC.Y.0078.211207T1500Z-211208T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 954 AM EST Tue Dec 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-072300- /O.EXP.KCAR.GL.W.0031.000000T0000Z-211207T1500Z/ /O.NEW.KCAR.SC.Y.0078.211207T1500Z-211208T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 954 AM EST Tue Dec 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 5, 12:56 AM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Dec 5, 12:56 AM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1256 AM EST Sun Dec 5 2021
.SYNOPSIS...
Weak low pressure will cross the Downeast region late tonight
then exit across the Maritimes Sunday. A warm front will lift
across the region Sunday night into Monday. A strong cold front
will cross the region Monday night. High pressure will cross the
region Tuesday. Another low will move across the Gulf of Maine
later Wednesday then exit across the Maritimes Thursday.
&&
.NEAR TERM /THROUGH TODAY/...
1255 AM Update: No sig chgs this fcst update from the prev
update.
Prev Disc: A fast moving clipper system will cross the region
tonight with light snow. The snow will develop through the
evening, persist into the early morning hours, then diminish
late. Snow accumulations tonight will range up to around an
inch. The low exits across the Maritimes early Sunday, with high
pressure then building across the region. Expect mostly cloudy
skies along with isolated snow showers across the north and
mountains early Sunday, with partly sunny skies during the
afternoon. Across Downeast areas, expect mostly/partly sunny
skies Sunday. Low temperatures tonight will range from around 5
to around 10 above north, to the upper teens interior Downeast
with around 20 to the lower 20s along the Downeast coast. High
temperatures Sunday will range from the lower to mid 20s north,
to the lower 30s interior Downeast with mid 30s along the
Downeast coast.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
The high pressure moves E out over the waters Sunday night while
a large surface low pressure approaches the state. Recent QPF
models are still showing a band of moisture moving into the
region from the west ahead of the warm front after midnight.
This is expected to produce some snow in the north, especially
the North Woods and the St John Valley, which could see up to
around 4 inches. Central Aroostook and the northern Central
Highlands could see around an inch of snowfall while the rest of
the region will see little accumulations. Though models are in
better agreement with the position of the front, the QPF
amounts are still inconsistent. Decided to only slightly
increase snowfall amounts.
By Monday morning, the associating surface low pressure system
will intensify as the upper level trough strengthens. SE flow
will begin to increase as the warm front pushes northward and
starts to increase temps from south to north, changing any snow
from sleet to rain. Expect unseasonably warm temps that should
increase through the evening and into the night after sunset.
High temps could reach into the mid 40s in the north and upper
40s in the south with possible 50s along the coast.
925mb level wind models show a strong low level jet moving in
across the Gulf of Maine. This will increase SE winds with gusts
up to 45 mph, especially Downeast. Though winds will be strong,
headlines for coast will need to be assessed with the next
package.
By Monday night, the cold front will approach the region as the
surface low moves NE. Any rain should transition back to snow
from west to east as cold air advects in behind the front. This
cold air will cause a drop in temps fairly quickly, which could
lead to freezing of any standing water. By Tuesday, clouds
should clear some for mostly sunny skies and temps continuing to
drop throughout the day.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
High pressure will settle into the region Tuesday night and into
early Wednesday with fairly cold days and single digit temp
nights. The high pressure will move E, replaced by a low
pressure system approaching from the Mid-Atlantic states. Models
fall out of agreement Wednesday afternoon and into the night for
the timing of this low. GFS and Canadian have the track closer
to the coast, producing snow into Thursday morning while the
Euro has the low track farther south. Decided to keep likely
snow for this update. The next chance of snow is expected
Friday night, thought high model inconsistencies give little
confidence for next weekend.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: Some uncertainty as to the ceilings late this
evening. All Taf sites are currently VFR as of 9 pm EST/02Z,
but MVFR is possible for a time late this evening and into the
early morning hours Sunday. Right now it would appear the best
shot of briefly lower ceilings would be at KBGR and KBHB in -sn.
VFR Sunday. Variable winds 5 to 10 knots, becoming
west/northwest overnight. West/northwest winds 10 to 15 knots
with gusts up to around 20 knots Sunday.
SHORT TERM: Sun night...VFR, then becoming IFR/LIFR in
developing snow beginning in the north then moving south. Light
SSE Wind.
Mon-Mon night...MVFR/IFR with possible LIFR with snow in the
morning, then rain in the afternoon. SE winds 15-20 kts with
gusts up to 35 to 40 kts.
Tue-Tue Night...Mainly VFR. W to NW winds 10-20 kts with gust
up to 25 kts.
Wed-Wed night...Mainly VFR, then MVFR/IFR late in snow. Light
variable winds becoming NE 5-10 kts late.
Thu...MVFR/IFR early in snow, then VFR in the afternoon. N
winds 10-15 kts.
&&
.MARINE...
NEAR TERM: A Small Craft Advisory is in effect for all the
waters from 11 PM this evening through 1 PM Sunday. Conditions
below small craft advisory levels after 1 PM Sunday.
Visibilities reduced in light snow tonight.
SHORT TERM: A Gale Watch is in affect Monday morning until
Tuesday morning due to high winds. SCA conditions the rest of
Tuesday. Then SCA conditions for Wednesday night.
&&
.TIDES/COASTAL FLOODING...
A period of high astronomical tides will occur from now into
Tuesday. The highest astronomical tide will be on Sunday
morning, but that is not expected to coincide with any storm
surge or significant wave hts. Monday, however, is a different
story. A strong southerly flow is expected to generate storm
surge and waves will increase to over 10 ft. Therefore, there
is potential for coastal flooding and splashover at the Monday
high tide near noon.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from Monday morning through Tuesday morning for
ANZ050>052.
Small Craft Advisory until 1 PM EST this afternoon for
ANZ050>052.
&&
Near Term...VJN
Short Term...LaFlash
Long Term...LaFlash
Aviation...VJN/LaFlash
Marine...VJN/LaFlash
Tides/Coastal Flooding...Hazardous weather outlook, Dec 4, 5:23 PM EST, 9 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 523 PM EST Sat Dec 4 2021 MEZ001>006-010-011-031-032-051200- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 523 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Light snow accumulations are expected Sunday night through early Monday, especially across the Saint John Valley. The snow will transition to rain Monday, with gusty south winds expected which will persist into Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-051200- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 523 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for Coastal DownEast Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gusty south winds are expected Monday into Monday night, with the strongest winds along the Downeast coast. Some splashover is possible along the Downeast coast around the time of high tide Monday which occurs around noon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-051200- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 523 PM EST Sat Dec 4 2021 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 3:00 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 37 hr |
| Dec 5, 4:31 PM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 35 hr |
| Dec 5, 4:56 PM EST | Coastal Flood Statement | CAR | Hancock, Washington | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.